# SDR COMA0160225

- Difficulty date: February 10, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 17,981 hours, 17,303 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Worn
- Location: Vertical Stab
- Part time: 17,981 hours, 17,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT VERTICAL STAB BUSHINGS ARE WORN/SCORED AT HORIZONTAL STAB PIVOT POINT.  REMOVED WORN/SCORED BUSHINGS.  VERIFIED LT LUG BORE 1.7005 AND RT LUG BORE 1.7002 TO BE WITHIN LIMITS.  MACHINED FLANGE OF NEW BUSHING (P/N 600-21061-7) TO .086 IAW WVAC 601R-55-2224.  INSTALLED MACHINED BUSHING IAW CRJ AMM 20-26-00-910-803 AND REAMED TO 1.5001 IAW DWG 600-21029.
